×

Found 104 Documents (Results 1–100)

100
MathJax

Inviscid vortex structures in the shock layers of conical flows around V wings. (English. Russian original) Zbl 1370.76081

Fluid Dyn. 52, No. 3, 424-441 (2017); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2017, No. 3, 96-113 (2017).
MSC:  76L05 76J20 76F40
PDF BibTeX XML Cite
Full Text: DOI

Iterative structures on singular manifolds. (English) Zbl 1357.58027

Albin, Pierre (ed.) et al., Geometric and spectral analysis. CRM workshops on ‘Geometry of eigenvalues and eigenfunctions, June 4–8, 2012’, ‘Manifolds of metrics and probabilistic methods in geometry and analysis’, July 2–6, 2012, ‘Spectral invariants on non-compact and singular spaces’, July 23–27, 2012, Centre de Recherches Mathématiques, Montréal, Canada. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1043-8/pbk; 978-1-4704-2059-8/ebook). Contemporary Mathematics 630. Centre de Recherches Mathématiques Proceedings, 173-221 (2014).
PDF BibTeX XML Cite
Full Text: DOI

\(L^2\)-cohomology of spaces with nonisolated conical singularities and nonmultiplicativity of the signature. (English) Zbl 1222.58013

Galicki, Krzysztof (ed.) et al., Riemannian topology and geometric structures on manifolds. Proceedings of the conference in honor of Charles P. Boyer’s 65th birthday, Albuquerque, NM, USA, October 10–14, 2006. Basel: Birkhäuser (ISBN 978-0-8176-4742-1/hbk; 978-0-8176-4743-8/ebook). Progress in Mathematics 271, 1-24 (2009).
MSC:  58J10 58J28 53C20
PDF BibTeX XML Cite

A resolvent trace formula for the BTZ black hole with conical singularity. (English) Zbl 1204.83059

Noël, Alfred G. (ed.) et al., Council for African American Researchers in the Mathematical Sciences. Volume V. Selected papers from the 13th conference for African American Researchers in the mathematical sciences (CAARMS), Boston, MA, USA, June 19–22, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4457-1/pbk). Contemporary Mathematics 467, 49-62 (2008).
PDF BibTeX XML Cite

Coefficients in asymptotics of solutions to pseudodifferential equations on manifolds with conical points. (English) Zbl 1033.58023

Uraltseva, N. N. et al., Proceedings of the St. Petersburg Mathematical Society. Vol. VIII. Transl. from the Russian by Tamara Rozhkovskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-2941-6/ hbk). Transl., Ser. 2, Am. Math. Soc. 205, 133-162 (2002).
MSC:  58J40 35S15 47G30
PDF BibTeX XML Cite

The index of Fourier integral operators on manifolds with conical singularities. (English. Russian original) Zbl 1004.58015

Izv. Math. 65, No. 2, 329-355 (2001); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 65, No. 2, 127-154 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Quantization of canonical transformations on manifolds with conic singularities. (English. Russian original) Zbl 0971.53049

Dokl. Math. 60, No. 1, 73-76 (1999); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 367, No. 4, 447-450 (1999).
MSC:  53D50
PDF BibTeX XML Cite

A morphism of intersection homology and hard Lefschetz. (English) Zbl 0945.14012

Pragacz, Piotr (ed.) et al., Algebraic geometry: Hirzebruch 70. Proceedings of the algebraic geometry conference in honor of F. Hirzebruch’s 70th birthday, Stefan Banach International Mathematical Center, Warszawa, Poland, May 11-16, 1998. Providence, RI: American Mathematical Society. Contemp. Math. 241, 339-348 (1999).
Reviewer: A.Dimca (Bordeaux)
MSC:  14F43 14F17
PDF BibTeX XML Cite
Full Text: arXiv

Banach algebras of functions on nonsmooth domains. (English) Zbl 0894.35019

Gohberg, I. (ed.) et al., Differential and integral operators. Vol. I. Proceedings of the international workshop on operator theory and applications, IWOTA 95, Regensburg, Germany, July 31-August 4, 1995. Basel: Birkäuser. Oper. Theory, Adv. Appl. 102, 11-20 (1998).
PDF BibTeX XML Cite

Wave propagation in manifolds with corners. (Propagation des ondes dans les variétés à coins.) (French) Zbl 0963.35110

PDF BibTeX XML Cite
Full Text: EuDML

Difference methods for initial-boundary-value problems and flow around bodies. Rev. ed. of the orig. Chinese ed. (English) Zbl 0653.76003

Berlin etc.: Springer-Verlag; Beijing (P.R. China): Science Press. viii, 600 p. DM 168.00 (1988).
Reviewer: W.Wuest
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification